# SDR DALA14001846717

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 639-641
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LOWER FUSELAGE BS 639-641, FOUND TWO DENTS BETWEEN S23-24L.   DENTS FOUND OUT OF LIMITS AND REPAIRED IAW SRM 53-00-01, REPAIR 2, FIG 201.
